MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LINE DRAW ARTERIAL BLOOD SAMPLING KITS; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS

SMITHS MEDICAL ASD, INC. LINE DRAW ARTERIAL BLOOD SAMPLING KITS; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS
Model Number 4041LH
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: no product sample was received; therefore, visual and functional testing could not be performed.The reported problem could not be verified and/or confirmed with confidence; therefore, no further action will be conducted at this time.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.No lot number was provided; therefore, device history record review could not be completed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the slip tip syringe does not work with the peripheral iv tubing.This caused bubble to develop in the syringe.No patient injury was reported.

Brand Name
LINE DRAW ARTERIAL BLOOD SAMPLING KITS
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15353753
Report Number3012307300-2022-17602
Device Sequence Number6049780
Product Code JKA
UDI-Device Identifier20351688061420
UDI-Public20351688061420
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4041LH
Device Catalogue Number4041LH
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date09/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown